RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 208, Number 8  


From the editor of this issue

Asymptotic analysis of the parametric instability of nonlinear hyperbolic equations
V. S. Belonosov
4
Bounds for solutions of isothermal equations of viscous gas dynamics
W. Weigant, P. I. Plotnikov
31
A one-dimensional model of flow in a junction of thin channels, including arterial trees
V. A. Kozlov, S. A. Nazarov
56
Uniqueness of the renormalized solution of an elliptic-parabolic problem in anisotropic Sobolev-Orlicz spaces
F. Kh. Mukminov
106
The Cauchy problem for a first-order quasilinear equation in the class of Besicovitch almost periodic functions
E. Yu. Panov
126
Conditions for subharmonicity and subharmonic extensions of functions
A. V. Pokrovskii
145
Stable perturbations of linear differential equations generating a uniformly bounded group
V. V. Skazka
168
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019